# SDR UPS06847011

- Difficulty date: May 12, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN SEAT TRACK HEAVY CORROSION AT STA 70 LBL 24.  REMOVED DAMAGED SEAT TRACK FROM STA 45-130 LBL 24 IAW SRM 51-03-00, FABRICATED AND INSTALLED SEAT TRACK SPLICE FROM STA 45-130 IAW SRM 53-02-03-0 FIG 014, SRM 51-3-0, AND DWG S-2440463.
